Alert archive / Vermont / Frost Advisories in 2012

Frost Advisory 2, NWS Burlington, VT

May 6, 20124 counties in New York; 5 counties in Vermont

NWS Burlington, VT issued this frost advisory at May 6, 2012, 4:09 PM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at May 7, 2012, 12:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 6, 2012, 4:09 PM EDT (20:09 UTC)
In effect from
May 7, 2012, 12:00 AM EDT
Expired
May 7, 2012, 7:16 AM EDT
In force
7 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WWUS71 KBTV 062009
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
409 PM EDT SUN MAY 6 2012

VTZ006-008-010-016-071200-
/O.NEW.KBTV.FZ.W.0004.120507T0400Z-120507T1200Z/
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER...
BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD
409 PM EDT SUN MAY 6 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY.

* LOCATIONS...CENTRAL VERMONT.

* HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT WITH AREAS OF FROST FORMING DURING THE PRE-DAWN 
  HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 
  HOURS AFTER SUNRISE ON MONDAY.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION 
  WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES.

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK
  MOUNTAINS OF NEW YORK...TEMPERATURES IN THE MID TO UPPER 20S
  OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071200-
/O.NEW.KBTV.FR.Y.0002.120507T0400Z-120507T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
409 PM EDT SUN MAY 6 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE CHAMPLAIN
  VALLEY OF NEW YORK AND VERMONT...THE WESTERN SLOPES OF THE GREEN
  MOUNTAINS...AND WINDSOR COUNTY OF VERMONT.

* HAZARDS...NEAR FREEZING TEMPERATURES AND PATCHY FROST.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING
  AFTER MIDNIGHT WITH PATCHY FROST FORMING DURING THE PRE-DAWN
  HOURS.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL
  POSSIBLY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES.

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK
  MOUNTAINS OF NEW YORK...TEMPERATURES IN THE MID TO UPPER 20S
  OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
2 follow-up statements
732 
WWUS71 KBTV 070802
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
402 AM EDT MON MAY 7 2012

VTZ006-008-010-016-071200-
/O.CON.KBTV.FZ.W.0004.000000T0000Z-120507T1200Z/
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER...
BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD
402 AM EDT MON MAY 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...UNTIL 8 AM EDT THIS MORNING.

* LOCATIONS...CENTRAL VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...AREAS OF FROST FORMING WILL OCCUR DURING THE PRE-DAWN
  HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2
  HOURS AFTER SUNRISE THIS MORNING.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION 
  WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. 

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK
  MOUNTAINS OF NEW YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071200-
/O.CON.KBTV.FR.Y.0002.000000T0000Z-120507T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
402 AM EDT MON MAY 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...UNTIL 8 AM EDT THIS MORNING.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...THE 
  CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...THE WESTERN SLOPES 
  OF THE GREEN MOUNTAINS...AND WINDSOR COUNTY OF VERMONT. 

* HAZARDS...PATCHY FROST.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...PATCHY FROST FORMING WILL OCCUR DURING THE PRE-DAWN
  HOURS THIS MORNING.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL
  POSSIBLY BE DAMAGED BY THE COLD TEMPERATURES.

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK
  MOUNTAINS OF NEW YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
683 
WWUS71 KBTV 071116
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
716 AM EDT MON MAY 7 2012

VTZ006-008-010-016-071230-
/O.CAN.KBTV.FZ.W.0004.000000T0000Z-120507T1200Z/
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER...
BRADFORD...RANDOLPH...ENOSBURG FALLS...RICHFORD
716 AM EDT MON MAY 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FREEZE WARNING FOR CENTRAL VERMONT.

TEMPERATURES HAVE WARMED INTO THE MID 30S AND THE THREAT FOR
WIDESPREAD FROST FORMATION HAS ENDED. 

$$

NYZ026>028-035-087-VTZ001-002-005-009-011-012-017>019-071230-
/O.CAN.KBTV.FR.Y.0002.000000T0000Z-120507T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
716 AM EDT MON MAY 7 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FROST ADVISORY FOR SAINT LAWRENCE VALLEY...CHAMPLAIN VALLEY...AND
PARTS OF SOUTHERN VERMONT.

TEMPERATURES ARE WARMING INTO THE UPPER 30S TO LOWER 40S AND THE
THREAT FOR FROST FORMATION HAS ENDED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 6, 3:17 PM EDT, 52 minutes earlier.

Area forecast discussion, May 6, 3:17 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
317 PM EDT SUN MAY 6 2012

.SYNOPSIS...
HIGH PRESSURE ACROSS THE REGION TODAY WILL RESULT IN PLENTY OF
SUNSHINE AND TEMPERATURES MAINLY IN THE 60S. AREAS OF FROST WILL
BE LIKELY AGAIN TONIGHT. BY MONDAY...CLOUDS WILL INCREASE AHEAD
OF OUR NEXT SYSTEM WITH RAIN ARRIVING LATE MONDAY NIGHT AND
CONTINUING FOR TUESDAY. TEMPERATURES WILL BE IN THE MID 60S
MOUNTAINS TO LOWER 70S ON MONDAY...BUT COOL BACK INTO THE 50S
EASTERN AND CENTRAL VERMONT TO MID 60S PARTS OF THE SAINT LAWRENCE
AND CHAMPLAIN VALLEYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 112 PM EDT SUNDAY...PREVIOUS FORECAST REMAINS IN EXCELLENT
SHAPE WITH ONLY A FEW MINOR TWEAKS NEEDED TO TEMP/DEWPOINTS/WINDS TO
BETTER REFLECT CURRENT CONDITIONS. MID/HIGH CLOUDS HAVE ALMOST
FULLY EXITED THE NORTH COUNTRY...WITH REMAINING SKY COVER OVER THE
LOWER CONNECTICUT RIVER VALLEY CLEARING IN THE NEXT COUPLE HOURS
AS SURFACE HIGH OFF THE SOUTHERN TIP OF JAMES BAY CONTINUES TO
SINK SOUTHWARD. HIGHS IN THE LOWER TO MID 60S AREA-WIDE STILL LOOKS
GOOD. HAVE A GREAT AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
AS OF 435 AM EDT SUNDAY...TONIGHT...THE COMBINATION OF SFC HIGH
PRES AND DEEP DRY LAYER WL RESULT IN PLENTY OF CLR SKIES AND COOL
TEMPS. ONCE AGAIN...TEMPS WL FALL BACK INTO THE 20S DACKS/NEK
WITH U20S TO M30S CENTRAL/EASTERN VT...AND L/M30S SLV TO U30S
CPV. GIVEN WE CRNTLY HAVE SOME FROST ADVISORIES IN EFFECT FOR
TEMPS THIS MORNING...WL HAVE DAY SHIFT EVALUATE NEW DATA FOR
POTENTIAL FROST/FREEZE HIGHLIGHTS FOR SUNDAY NIGHT/MONDAY
MORNING. SFC HIGH PRES WL SLOWLY WEAKEN AND SHIFT EAST ON
MONDAY...WITH MID/HIGH CLOUDS DEVELOPING BY MONDAY AFTN AHEAD OF
OUR NEXT SYSTEM. PROGGED 85H TEMPS WARM SEVERAL DEGREES AND
SUPPORT HIGHS IN THE MID 60S MTNS TO L70S VALLEYS...WITH SUN IN
THE MORNING FOLLOWED BY INCREASING CLOUDS IN THE AFTN.

WIDESPREAD RAIN EXPECTED LATE MONDAY NIGHT INTO TUESDAY...ASSOCIATED
WITH WARM FRNT AND SFC LOW PRES. SYSTEM LOCATED OVER THE NORTHERN
PLAINS WL SHIFT INTO THE GREAT LAKES/NE CONUS BY TUES...WITH
DEVELOPING MID/UPPER LVL TROF. THIS SYSTEM WL HAVE GOOD GULF OF
MEXICO MOISTURE ADVECTION WITH PWS SURGING OVER 1.25"...WHICH IS
ALMOST 200% OF NORMAL. IN ADDITION...DEVELOPING 85H JET OF 45 TO 55
KNOTS WL HELP IN THE ENHANCEMENT OF LLVL MOISTURE ADVECTION AND WARM
FRONTAL LIFT. BOTH NAM/GFS SHOW BEST 700 TO 500 UVVS AND 7H FGEN
FORCING LIFTING FROM SW TO NE ACRS OUR CWA BTWN 08Z AND 16Z ON
TUES...ALONG WITH BEST 850 TO 500MB RH PROGS. THESE DYNAMICS AND RH
PROGS WL PRODUCE A WIDESPREAD MODERATE RAINFALL EVENT ACRS THE NORTH
COUNTRY LATE MONDAY NIGHT INTO TUES. SOME LOCAL SHADOWING WL OCCUR
ASSOCIATED WITH DEVELOPING SE DOWNSLOPE FLW ACRS THE CPV AND PARTS
OF THE NE KINGDOM...WHILE UPSLOPE ENHANCE WL OCCUR ON THE EAST SIDE
OF THE GREENS AND WESTERN DACKS. THINKING QPF WL RANGE BTWN 0.20 TO
0.40" CPV/NEK TO 0.50 TO 0.75 WESTERN DACKS AND PARTS OF CENTRAL VT.
SFC ANALYSIS CONTS TO SHOW A LLVL DAMMING SIGNATURE IN THE MSLP
FIELDS...ALONG WITH THERMAL PROFILES. THIS COMBINED WITH PROGGED
925MB TEMPS AROUND 4C...SUPPORT HIGHS IN THE U40S TO M50S
NEK/EASTERN AND CENTRAL VT...WITH U50S TO L60S POSSIBLE SLV/PARTS OF
THE CPV ON TUES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 311 PM EDT SUNDAY...CONDITIONS WILL REMAIN RATHER UNSETTLED
WED-FRI FOLLOWED BY DRIER CONDITIONS FOR THE WEEKEND. REMNANT
FRONTAL ZONE ORIENTED SW-NE ACROSS THE AREA COMBINED WITH A
DIGGING UPR TROUGH FROM THE GREAT LAKES REGION WILL MAINTAIN
MOSTLY CLOUDY TO CLOUDY CONDITIONS WED-FRI. PERIODS OF RAIN
SHOWERS ARE POSSIBLE THRU THE PERIOD. WEDNESDAY SHOULD HAVE FAIRLY
LIMITED SHOWER ACTIVITY GIVEN SW FLOW ALOFT AND THERMAL TROUGH
STILL TO THE WEST OF THE REGION. KEPT POPS IN CHANCE CATEGORY.
MODELS SHOW POTENTIAL COASTAL LOW TO VARYING DEGREES ON
THURSDAY...MOVING NEWD ACROSS CAPE COD TO THE GULF OF MAINE IN THE
12Z GFS. THIS WOULD RESULT IN A STEADIER STRATIFORM RAIN ON
THURSDAY...THOUGH TRACK DETAILS ARE UNCERTAIN. THE 12Z ECMWF IS A
BIT FURTHER EAST WITH THE LOW TRACK. HIGHEST POPS ON THURSDAY ARE
ACROSS CENTRAL AND ERN VT. IT APPEARS UPR TROUGH WILL LIFT OUT
FRIDAY NIGHT WITH A SHORTWAVE RIDGE ON PLACE FOR SATURDAY.
THUS...FORECAST INDICATES CLEARING FRIDAY NIGHT AND SATURDAY.
STAYED NEAR MEX-MOS VALUES ON TEMPERATURES...WHICH ARE NOT
SIGNIFICANTLY DIFFERENT FROM SEASONAL MEAN LEVELS (HIGHS MAINLY IN
THE 60S).

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THROUGH 18Z MONDAY...SFC RIDGE EXTENDING FROM SOUTH OF JAMES BAY
INTO NEW ENGLAND WILL PROVIDE VFR CONDITIONS AND GENERALLY CLEAR
SKIES THROUGH THE PERIOD. WINDS GENERALLY NW 5-10 KTS THROUGH EARLY
THIS EVENING...EXCEPT LOCALLY NE AT THE NY TAF STATES (MSS/SLK/PBG).
WINDS LIGHT AND VARIABLE OVERNIGHT...AND THEN BECOMING LIGHT SE
MID-MORNING TO EARLY AFTN MONDAY. WINDS 12-18Z MONDAY LOCALLY NELY
AT KMSS WITH CHANNELED GRADIENT FLOW IN THE ST. LAWRENCE VALLEY.
HIGH CLOUDS WILL BE ON THE INCREASE ACROSS NRN NY TOWARD THE END OF
THE TAF PERIOD...BUT ANY CEILINGS EXPECTED TO REMAIN AOA 15 KFT.

18Z MONDAY THROUGH THURSDAY...CONTINUED VFR THROUGH 00Z TUESDAY.
THEREAFTER...MUCH MORE UNSETTLED CONDITIONS EXPECTED. SFC LOW
PRESSURE MOVING NEWD FROM THE OHIO VALLEY WILL TRACK INTO THE ST.
LAWRENCE VALLEY BY 18Z TUESDAY. ASSOCIATED WARM FRONT WILL ALSO LIFT
NEWD ACROSS THE NORTH COUNTRY ON TUESDAY. EXPECTING WIDESPREAD
RAINFALL TO DEVELOP AFTER MIDNIGHT MONDAY NIGHT AND CONTINUE THROUGH
18Z TUESDAY...FOLLOWED BY CONTINUED CHANCES FOR SHOWERS TUESDAY
NIGHT AND WEDNESDAY. CEILINGS GENERALLY BECOMING MVFR AREAWIDE LATE
MONDAY NIGHT...WITH PERIODS OF IFR POSSIBLE AT TIMES LATE MONDAY
NIGHT THROUGH TUESDAY. TERRAIN WILL GENERALLY BE OBSCD. MAY ALSO
NEED TO WATCH FOR LLWS CONCERNS AROUND 09-15Z TUESDAY IN
ASSOCIATION WITH 2-3 KFT LAYER WINDS SOUTH TO SOUTHWEST AT 45-55
KTS. SFC LOW DEPARTS BUT CONTINUED UPR TROUGH IN PLACE BRINGS
CONSIDERABLE CLOUD COVER AND PERIODS OF MVFR WEDNESDAY AND
THURSDAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...LAHIFF
SHORT TERM...TABER
LONG TERM...BANACOS
AVIATION...BANACOS
Hazardous weather outlook, May 6, 7:20 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
720 AM EDT SUN MAY 6 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-071130-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
720 AM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FROST WILL BE LIKELY AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:09 PM EDTFreeze WarningBTVFranklin, Lamoille, Orange, Washington15 hr

Nearby

Frost Advisories in Vermont, 2012Frost Advisories in New York, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.